EconPapers    
Economics at your fingertips  
 

Improved ( )-Expansion Method for the Space and Time Fractional Foam Drainage and KdV Equations

Ali Akgül, Adem Kılıçman and Mustafa Inc

Abstract and Applied Analysis, 2013, vol. 2013, 1-7

Abstract:

The fractional complex transformation is used to transform nonlinear partial differential equations to nonlinear ordinary differential equations. The improved ( )-expansion method is suggested to solve the space and time fractional foam drainage and KdV equations. The obtained results show that the presented method is effective and appropriate for solving nonlinear fractional differential equations.

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/414353.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/414353.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:414353

DOI: 10.1155/2013/414353

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:414353